MAUDE Adverse Event Report: MALLINCKRODT MANUFACTURING LLC INOMAX DSIR PLUS (DELIVERY SYSTEM); NITRIC OXIDE ADMINISTRATION APPARATUS

MALLINCKRODT MANUFACTURING LLC INOMAX DSIR PLUS (DELIVERY SYSTEM); NITRIC OXIDE ADMINISTRATION APPARATUS
Model Number 10007
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reportable malfunction with inomax dsir plus (b)(6) was documented and investigated under (b)(4).The device was returned to a regional service center (rsc) for evaluation.The rsc also experienced the reported complaint of a no/n2 system leak during testing.Further investigation of the device found the leak was due to a shutoff valve failure.As a result, the shutoff valve was replaced, and the device passed all subsequent leak testing.The root cause for the no/n2 system leak was most likely due to a shutoff valve failure.Trends were reviewed for this reportable condition and determined to be within the established control limits.No further action is required at this time.A full functional test was performed and the device operated according to specifications.As a result, the device was placed back into circulation for customer use.
 
Event or Problem Description
A customer located in canada contacted keenova on (b)(6) 2026 to report they experienced a no/n2 system leak with their inomax dsir plus device.There was no report of patient harm associated with this event.The complaint device was returned to keenova for investigation.An internal employee performed a service order review for inomax dsir (b)(6).Review of the service order determined that the no/n2 system leak was caused by a shutoff valve failure.As a result, these service order findings meet the criteria of a reportable malfunction as it was located at a user's facility and set to administer a dose of inhaled nitric oxide (no) at the time of the incident.

Brand Name
INOMAX DSIR PLUS (DELIVERY SYSTEM)
Common Device Name
NITRIC OXIDE ADMINISTRATION APPARATUS
Manufacturer (Section D)
MALLINCKRODT MANUFACTURING LLC
6603 femrite drive
madison WI
Manufacturer (Section G)
MALLINCKRODT MANUFACTURING LLC
6603 femrite drive
madison WI
Manufacturer Contact
mark wendelken
440 us route 22 east
suite 302
bridgewater, NJ 08807
MDR Report Key24534811
Report Number3004531588-2026-00011
Device Sequence Number21418294
Product Code MRN
UDI-Device Identifier00867538000106
UDI-Public(01)00867538000106
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K061901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown